# SDR UIEA2012090100372

- Difficulty date: September 1, 2012
- Submitted: September 2, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,958 hours, 14,744 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU & FAULT, "0" OIL QUANTITY.  PERFORMED APU OIL QTY TRANSMITTER INSPECTION IAW AMM TASK 49-94-04/206-006 AND CLEANED AND RESEATED ELECTRICAL CONNECTOR, SERVICED APU OIL TO FULL, APU STARTED AND RAN NORMAL, LEAK CHECKED GOOD, OK FOR SERVICE.
